10 Tips to Combat Coronavirus 10 Tips to Combat Coronavirus

ADVERTISEMENT

Acetaminophen Linked to Fatal Skin Reactions

Acetaminophen

Story at-a-glance -

  • The US Food and Drug Administration (FDA) is warning that acetaminophen (Tylenol) products may cause three serious skin reactions, two of which typically require hospitalization and can be fatal
  • The most serious skin reactions linked to acetaminophen are Stevens-Johnson Syndrome (SJS) and Toxic Epidermal Necrolysis (TENS), both of which often start with flu-like symptoms and can cause the top layer of your skin to slough off, exposing you to a serious risk of fatal infections
  • The skin reactions can occur at any time after taking acetaminophen, even if you’ve taken the drugs with no issue in the past
  • Other drugs, including NSAIDs, penicillins and anticonvulsants are also linked to potentially fatal skin reactions
  • Acetaminophen-containing products are also the number one cause of liver failure in the US

By Dr. Mercola

Millions of people use acetaminophen, better known by the brand name Tylenol, for treating everything from fevers and muscle aches to headaches. It's widely available over the counter (OTC), as well as used in many prescription medications to treat pain, allergies, sleeping problems, coughs, colds and more.


Read the Full Article for Free!
Subscribe to the #1 Natural Health Newsletter
  • Unlock censored health information that Google doesn't want you to read
  • Keep your privacy secure — We are no longer active on Facebook and are blocking our content from Google search to ensure your privacy stays protected
  • Get access to all of Dr. Mercola's health articles, E-books and special reports

Existing Subscribers: Enter your email address for instant access